MAUDE Adverse Event Report: MIS Implants Technologies Ltd. C1 XD coni. con. implant D5 L10mm , WP; Implant, Endosseous, Root-Form

MIS Implants Technologies Ltd. C1 XD coni. con. implant D5 L10mm , WP; Implant, Endosseous, Root-Form
Catalog Number C1-D10500
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced loss of a dental implant.The implant did not progress to the restorative rehabilitation stage, as it was lost 23 days after placement.Guided surgery was completed without complications.Primary stability was achieved with an insertion torque of 40 ncm, and a healing abutment was placed.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
C1 XD coni. con. implant D5 L10mm , WP
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50035972
Report Number3004203816-2026-18514
Device Sequence Number9908171
Product Code DZE
UDI-Device Identifier07290113996120
UDI-Public07290113996120
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K112162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC1-D10500
Device Lot NumberW25015151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale